<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1845</article-id>
      <title-group>
        <article-title>Reduced Sombor index of graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Dorjsembe</surname>
            <given-names>Shiikhar</given-names>
          </name>
          <aff>Department of Mathematics, Mongolian National University of Education, Baga Toiruu 14, Ulaanbaatar, Mongolia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Buyantogtokh</surname>
            <given-names>Lkhagva</given-names>
          </name>
          <aff>Department of Mathematics, Mongolian National University of Education, Baga Toiruu 14, Ulaanbaatar, Mongolia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Horoldagva</surname>
            <given-names>Batmend</given-names>
          </name>
          <aff>Department of Mathematics, Mongolian National University of Education, Baga Toiruu 14, Ulaanbaatar, Mongolia</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>1</issue>
      <fpage>77</fpage>
      <lpage>86</lpage>
      <pub-date date-type="pub">
        <day>28</day>
        <month>02</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>Gutman developed the concept of Sombor indices and it was shown that any vertex degree-based graph invariant can be viewed as a reduced Sombor-type index. In the paper, we investigate extremal graphs concerning the reduced Sombor index for trees, unicyclic graphs, and the class of graphs with a given number of vertices and cut edges (pendent vertices).</p>
      </abstract>
      <kwd-group>
        <kwd>Cut edge</kwd>
        <kwd>Maximum degree</kwd>
        <kwd>Reduced sombor index</kwd>
        <kwd>Pendent vertex</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
